# SDR HNAA202509110062

- Difficulty date: August 21, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: 14525770004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP IN CARGO BAY ON FR62 AND BETWEEN STGR 19R/20R.  R&R SHEAR CLIP IN CARGO BAY ON FR62 AND BETWEEN STGR 19R/20R IAW EMB SRM 51-40-02.
